# SDR FDEA201407281993

- Difficulty date: July 28, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 88,293 hours, 33,401 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 311N500271
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD AFT THRUST REVERSER HAS A CRACK IN THE SKIN. REPAIRED IAW EA F-5450-T0309968.
